# SDR DALA2021072204151

- Difficulty date: July 19, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 69,963 hours, 28,402 cycles
- Engine: Cfmint CFM567B262
- Engine time: 63,645 hours, 24,728 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX694508
- Condition: Inoperative
- Location: Hyd System
- Part time: 55,391 hours, 19,488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3705 -DE/HYD- DECLARED EMERGENCY INTO SEA DUE TO LOSS OF A SYSTEM HYDRAULIC QUANTITY AND PRESSURE. CORRECTIVE ACTION: FOUND #1 EDP (ENGINE DRIVEN PUMP) LEAKING. REPLACED SAME. FLUSHED A SYSTEM HYDRAULICS. REPLACED CASE DRAIN FILTERS. FOUND PYLON HYDRAULIC PRESSURE LINE LEAK. REPLACED SAME. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
